标题:Fully coupled FBSDE with Brownian motion and Poisson process in stopping time duration
作者:Wu, Z
作者机构:[Wu, Z]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.
通讯作者:Wu, Z
通讯作者地址:[Wu, Z]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.
来源:JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY
出版年:2003
卷:74
页码:249-266
DOI:10.1017/S1446788700003281
关键词:stochastic differential equations; stopping time; random measure;; Poisson process; comparison theorem
摘要:We first give the existence and uniqueness result and a comparison theorem for backward stochastic differential equations with Brownian motion and Poisson process as the noise source in stopping time (unbounded) duration. Then we obtain the existence and uniqueness result for fully coupled forward-backward stochastic differential equation with Brownian motion and Poisson process in stopping time (unbounded) duration. We also proved a comparison theorem for this kind of equation.
收录类别:SCOPUS;SCIE
WOS核心被引频次:20
Scopus被引频次:24
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-0037573536&partnerID=40&md5=91d02d568359b4e89775c931da286136
TOP